# SDR USAA2009121493333

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 15,213 hours, 5,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 371 - PHX - EEL - SEAT 26C EMERGENCY EXIT LENS COVER BROKEN.  MAINTENANCE REPLACED LENS AT 26C.
